# SDR FDEA201112285448

- Difficulty date: December 28, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 64,409 hours, 14,709 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, AFTER FLAP RETRACTED, RECEIVED A MLG AURAL WARNING. RETRACTED SLATS & WARNING CONTINUED.  CHECKED CONFIGURATION PAGE & ALL INDICATIONS OF SLATS/FLAPS & GEAR NORMAL. NO GEAR LIGHTS DISPLAYED. CYCLED GEAR & WARNING CONTINUED.  CYCLED FLAPS TO 28 & AS SOON AS SLATS EXTENDED, AURAL WARNING STOPPED.  CONTINUED TO FLAPS 28, FLAPS & SLATS UP & NO PROBLEMS AFTER. CONTINUED TO DESTINATION, NO FURTHER  PROBLEMS.  PERFORMED AFS LANDING GEAR /GROUND PROXIMITY UNIT RTS FROM FCC-1 & FCC-2 IAW AMM 32-45-03-5-0. RTS PASSED.  PERFORMED FLAP LIMIT ACTUATOR & FLAP SYS RTS FROM  FCC-1 & FCC-2 REF AMM 22-00-00-5-0. RTS PASSED.  NO CURRENT FAULTS NOTED, AND NO FAULTS IN FLIGHT LEG  HISTORY NOTED IN CFDS FCC-1 OR FCC-2.  NO FAULTS NOTED DURING OPERATION OF FLAPS REF AMM.  NO HISTORY OF THIS DISCREPANCY LAST 99 DAYS.  OK TO CONTINUE.
